# SDR SWIA200211689

- Difficulty date: December 14, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 10,853 hours, 16,286 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED BEHIND CAPTAIN'S DV WINDOW.  FOUND DURING C-CHECK INSPECTION.  REPLACED AFFECTED BRACKET IAW EMB120 SRM 51-10-02.
